Symmetric Bessel multipliers

Volume 126 / 2012

Khadija Houissa, Mohamed Sifi Colloquium Mathematicum 126 (2012), 155-176 MSC: Primary 42B15; Secondary 46E30. DOI: 10.4064/cm126-2-2

Abstract

We study the $L^{p}$-boundedness of linear and bilinear multipliers for the symmetric Bessel transform.

Authors

  • Khadija HouissaDepartment of Mathematics
    Faculty of Sciences of Tunis
    University Tunis El Manar
    2092, Tunis, Tunisia
    e-mail
  • Mohamed SifiDepartment of Mathematics
    Faculty of Sciences of Tunis
    University Tunis El Manar
    2092, Tunis, Tunisia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image